Publications HAL de Junyan ,CAO du labo/EPI jad

2021

Pré-publication, Document de travail

titre
Curvature formula for direct images of twisted relative canonical bundles endowed with a singular metric
auteur
Junyan Cao, Henri Guenancia, Mihai Păun
article
2021
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03132109/file/bob_arxiv.pdf BibTex

2020

Article dans une revue

titre
Rational curves on compact Kähler manifolds
auteur
Junyan Cao, Andreas Höring
article
Journal of Differential Geometry, International Press, 2020, 114 (1), pp.1-39. ⟨10.4310/jdg/1577502017⟩
Accès au bibtex
BibTex

2019

Article dans une revue

titre
A decomposition theorem for projective manifolds with nef anticanonical bundle
auteur
Junyan Cao, Andreas Höring
article
Journal of Algebraic Geometry, American Mathematical Society, 2019, 28 (3), pp.567-597. ⟨10.1090/jag/715⟩
Accès au bibtex
BibTex

2017

Article dans une revue

titre
Manifolds with nef anticanonical bundle
auteur
Junyan Cao, Andreas Höring
article
Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2017, 2017 (724), ⟨10.1515/crelle-2014-0073⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
A decomposition theorem for projective manifolds with nef anticanonical bundle
auteur
Junyan Cao, Andreas Höring
article
2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01547826/file/arxiv-decomposition.pdf BibTex

2016

Pré-publication, Document de travail

titre
Rational curves on compact Kähler manifolds
auteur
Junyan Cao, Andreas Hoering
article
2016
Accès au bibtex
https://arxiv.org/pdf/1502.03936 BibTex

2015

Pré-publication, Document de travail

titre
Rational curves on compact Kaehler manifolds
auteur
Junyan Cao, Andreas Höring
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01116093/file/a27-rat-curves.pdf BibTex

2014

Article dans une revue

titre
Manifolds with nef anticanonical bundle
auteur
Junyan Cao, Andreas Höring
article
Journal für die reine und angewandte Mathematik, Walter de Gruyter, 2014, pp.10.1515/crelle-2014-0073. ⟨10.1515/crelle-2014-0073⟩
Accès au bibtex
BibTex